# SDR USAA2012042000010

- Difficulty date: April 4, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 40,117 hours, 16,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SILL BETWEEN FR66 TO FR68, S23L.  REPAIRED SILL BETWEEN FR66 TO FR68, S23L IAW A319 SRM 53-41-14 PRINCIPLE 5 FIG 201 SHEET 3.
